# SDR SWAA2024030847737

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE: SUPPORT WEB FOR FLOOR SCUFF PLATE HAS CORROSION ON THE UPPER SURFACE. LOCATED AT STA 787 +17; +19; +21; +24; +39; +45; +47 AND +49. RBL 20. AFT CARGO DOOR SURROUND STRUCTURE: SUPPORT WEB FOR FLOOR SCUFF PLATE HAS CORROSION ON THE UPPER SURFACE. LOCATED AT STA 787 +17 +19 +21 +24 +39 +45 +47 AND +49. RBL 20.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.041' REMAINING THICKNESS). WEB ID OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED AFT CARGO DOOR THRESHOLD WEB PER SRM 51-40-02;[03] DRILLED AND COUNTERSUNK NEW WEB IAW SRM 51-40-05 AND SRM 51-40-08.;[04] C/W INSPECTION OF C/A #3 ONLY.;[05] OK TO INSTALL WEB;[06] INSTALLED REPLACEMENT THRESHOLD WEB I.A.W SRM 51-40-02.
